Listen Live

HomeNewsPolice warn of possible tainted street drugs following recent overdose deaths

Police warn of possible tainted street drugs following recent overdose deaths

Four overdoses and four deaths have Lloydminster RCMP cautioning residents as they see an uptick in drug overdose fatalities.

Since September 20, officers have had to respond to several calls dealing with people in medical distress. Police believe local street drugs could be laced with fentanyl, carfentanil, or methamphetamines.

Police and EMS crews say they had to use Narcan in their efforts to revive the victims. They add there is an increased risk of using these combination drugs and not being aware of the precise contents.

If anyone finds a suspicious substance, police advise to call them at 780-808-8400 and avoid contact with it.

Also, if anyone has information about suspicious incidents or drug activity in the city, they may call the Lloydminster RCMP or if they wish to remain anonymous, contact Crime Stoppers at 1-800-222-8477 (TIPS).

- Advertisement -
- Advertisment -
- Advertisment -
- Advertisement -

Continue Reading